# SDR QXEA2021030200091

- Difficulty date: February 23, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N435QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4232
- Aircraft time: 27,503 hours, 29,752 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 85339627111
- Condition: Corroded
- Location: Aft
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SHEAR WEB FROM FSX715-X783,LH SIDE IS CORRODED BEYOND LIMITS. REPLACED AFT SHEAR WEB PN 85339627-111 FROM X715-X783. IAW SRM 51-40-07-02-01, 51-40-15-02-01, 51-42-05-02-01 AND 51-42-45-02-01 REV NO 21.
